# SDR FDEA201006302414

- Difficulty date: June 30, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N447FE
- Make and model: Airbus A310-222
- Aircraft serial: 251
- Aircraft time: 41,816 hours, 29,533 cycles
- Engine: Pwa JT9D*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING - EXISTING REPAIR AT T/E OF FLAP INBD WITH DEBONDS. LT WING FLAP INBD WAS REPAIRED IAW SRM 57-52-12, FIG 204.
